American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B44) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] László Erdős and Horng-Tzer Yau. Universality of local spectral statistics of random matrices. Bull. Amer. Math. Soc. 49 (2012) 377-414.
Abstract, references, and article information   
View Article: PDF

[2] Norbert Riedel. Absence of Cantor spectrum for a class of Schr\"odinger operators . Bull. Amer. Math. Soc. 29 (1993) 85-87. MR 1199856.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1